I have been taking Lexapro 10 mg for approx. 25 days. As far as I know, I have received no benefit from this medication. Of course, I will ask the doctor, but would like to hear what you think. If I've only taken Lexapro for 25 days, how should I get off of it. Should I take 5 mg for 5 days, then 5 mg every other day? What should I do. Thank you for your help.
If you are going to get your doctor's advise then that is the only guidance you need. Yes, you may need to taper off but the decrease in dose depends on what your doctor decides ... looking at your circumstances. We don't have all the medical information about you to give you advise like that.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Jun 2010 • 2 answers
Posted 24 Feb 2011 • 2 answers
After taking Lexapro for 8 yrs have decided to stop taking it. Since stop taking Lexapro I have bee?
Posted 16 Aug 2015 • 1 answer
Posted 25 Feb 2017 • 2 answers
Posted 11 Oct 2017 • 0 answers